Alert archive / Tennessee / Flash Flood Warnings in 2024

Flash Flood Warning 4, NWS Nashville, TN

May 8, 20246 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at May 8, 2024, 8:38 AM CDT for 6 counties in Tennessee. It was in force for 3 hr. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2024, 8:38 AM CDT (13:38 UTC)
Expired
May 8, 2024, 11:45 AM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Montgomery County, TN, Robertson County, TN, Sumner County, TN, Trousdale County, TN

The radar

The Nashville radar (KOHX), 17 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 8:39 AM CDTFLASH FLOODSpringfield, TNMultiple reports of flooded roads across Robertson County.
May 8, 8:39 AM CDTFLASH FLOODSpringfield, TNMultiple reports of flooded roads across Robertson County.
May 8, 8:42 AM CDTFLASH FLOODHendersonville, TNReports of roads flooded in Hendersonville including Stop Thirty Rd at Drakes Creek Rd and Indian Lake Blvd at Old Shackle Island Rd.
May 8, 8:42 AM CDTFLASH FLOODHendersonville, TNReports of roads flooded in Hendersonville including Stop Thirty Rd at Drakes Creek Rd and Indian Lake Blvd at Old Shackle Island Rd.
May 8, 8:45 AM CDTFLASH FLOODWhite House, TNTspotter report of Sage Road at Hwy 76 in White House flooded and closed.
May 8, 8:45 AM CDTFLASH FLOODWhite House, TNTspotter report of Sage Road at Hwy 76 in White House flooded and closed.
May 8, 8:50 AM CDTFLASH FLOODGreenbrier, TNMultiple reports of flooded roads in the Greenbrier and White House areas.
May 8, 8:50 AM CDTFLASH FLOODGreenbrier, TNMultiple reports of flooded roads in the Greenbrier and White House areas.
May 8, 8:53 AM CDTFLASH FLOOD1 S Goodlettsville, TNTspotter reports of I-65 onramp at Long Hollow Pike and Caldwell Drive flooded.
May 8, 8:53 AM CDTFLASH FLOOD1 S Goodlettsville, TNTspotter reports of I-65 onramp at Long Hollow Pike and Caldwell Drive flooded.
May 8, 9:56 AM CDTFLASH FLOOD2 Sw White House, TNPhotos show Melton Road at Union Road flooded and impassable.
May 8, 9:56 AM CDTFLASH FLOOD2 Sw White House, TNPhotos show Melton Road at Union Road flooded and impassable.
May 8, 10:29 AM CDTFLASH FLOOD3 Nnw Greenbrier, TNRoad flooded and house surrounded by water on Old Greenbrier Pike at Worsham Springs Rd.
May 8, 10:29 AM CDTFLASH FLOOD3 Nnw Greenbrier, TNRoad flooded and house surrounded by water on Old Greenbrier Pike at Worsham Springs Rd.
May 8, 10:50 AM CDTFLASH FLOOD2 Ssw Cross Plains, TNSignificant flash flooding ongoing with Empson Rd flooded and impassable between Covington Rd and Cross Plains Rd.
May 8, 10:50 AM CDTFLASH FLOOD2 Ssw Cross Plains, TNSignificant flash flooding ongoing with Empson Rd flooded and impassable between Covington Rd and Cross Plains Rd.
May 8, 11:30 AM CDTFLOOD6 W Gallatin, TNFlooding in vicinity of upper station camp creek road and liberty lane.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 1.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2219 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
1.9
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

701 
WGUS54 KOHX 081338
FFWOHX
TNC021-037-125-147-165-169-081645-
/O.NEW.KOHX.FF.W.0004.240508T1338Z-240508T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
838 AM CDT Wed May 8 2024

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Northeastern Cheatham County in middle Tennessee...
  Northern Davidson County in middle Tennessee...
  East Central Montgomery County in middle Tennessee...
  Robertson County in middle Tennessee...
  Sumner County in middle Tennessee...
  Western Trousdale County in middle Tennessee...

* Until 1145 AM CDT.

* At 838 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gallatin, Springfield, Ashland City, Hartsville, Madison, 
  Hendersonville, Goodlettsville, White House, Millersville, 
  Greenbrier, Coopertown, Lakewood, Westmoreland, Ridgetop, Cross 
  Plains, Portland, Old Hickory, Joelton, Pleasant View and Orlinda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3664 8712 3664 8620 3649 8623 3644 8616
      3634 8613 3632 8620 3635 8623 3631 8627
      3635 8628 3631 8630 3631 8636 3634 8635
      3636 8637 3631 8639 3634 8644 3628 8652
      3632 8655 3624 8660 3629 8714 3655 8715

FLASH FLOOD...RADAR INDICATED

$$

Barnwell

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:30 AM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 8, 6:30 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
630 AM CDT Wed May 8 2024

...New AVIATION...

.SHORT TERM...
(Today through Thursday)
Issued at 125 AM CDT Wed May 8 2024

All eyes are on today's forecast as all modes of severe weather
including flash flooding are anticipated across Middle
Tennessee. I'll be honest, things are very complex and not clear
cut, so it's imperative for everyone to be weather aware all day
today into tonight. This is not a "one and done" type of event.
Multiple thunderstorms at multiple parts of the day will have the
opportunity to be severe. If you are going to be out and about
today and tonight, it's imperative for you to check the weather
before heading out and have multiple ways to get notified when
warnings are issued.

Here's what we're confident on:
1) The potential for flash flooding has been increasing with each
model run and even though we didn't get much in the way of
rainfall on Tuesday, this system has the unfortunate opportunity
to place a boundary over Middle Tennessee where ample moisture
will allow thunderstorms to train over the same locations over and
over and over. This boundary will likely set up near or north of
I-40, but there's even a possibility that it sets up in Southern
Kentucky (and Middle Tennessee skirts away from the highest
precipitation totals). But wherever that boundary sets up, heavy
rainfall and flash flooding will result.

2) There will be some impressive straight line winds along with
some potential QLCS tornadoes when the main/final line of storms
pushes through late tonight. There's definitely much more
uncertainty on how things unfold before this main line. Timing
things during the daylight hours is extremely difficult, but the
main line should move through after dark.

3) Lapse rates are also high so think any storm that develops
today through tonight will have the potential to produce large
hail.

4) Don't be fooled by any morning or early afternoon convection
being "the event" or limiting things. The main line coming through
tonight will pack quite the punch that won't care if you did or
didn't have storms earlier in the day.

Here's what we're not confident on:
1) Speaking of the boundary, exactly where this will set up will
be the million dollar question. Short range models are having a
difficult time initializing correctly over our area during this
overnight period, so confidence on how everything will exactly
play out today is not very high. Regardless, all the parameters
you always hear meteorologists spout off during big severe weather
events are all there with ample moisture, instability, and shear.

2) If discrete supercells can develop this afternoon and evening,
this would spell big trouble for the tornado threat and increase
the severe weather potential significantly. Think this concern is
mostly for the northern half of Middle Tennessee but once again,
it all depends on where exactly the above mentioned boundary sets
up.

It's Spring in Middle Tennessee. We want you to be prepared and
not scared. Today and tonight is when we need you to pay attention
to the weather as things will be rapidly evolving throughout the
day.

By Thursday morning, storms rapidly move south of Tennessee giving
way to drier conditions and partly cloudy skies.

&&

.LONG TERM...
(Thursday Night through next Wednesday)
Issued at 125 AM CDT Wed May 8 2024

Friday and this weekend look fairly nice weather wise as Highs in
the 70s and Lows in the 40s and 50s will be the main weather
story. There will be some northwest flow aloft and some model solutions
do have some weak upper level impulses swinging through the area.
Kept things dry for now, but would not be surprised to see some
increases in cloud cover and possible showers.

Another upper level trough will impact the area on Monday and
Tuesday as return flow brings the southerly flow and moisture
back. Showers and thunderstorms will return to the forecast, but
nothing looks impactful at this time.

&&

.AVIATION...
(12Z TAFS)
Issued at 626 AM CDT Wed May 8 2024

Messy aviation forecast today with TSRA in the area through much
of the current TAF period. Current line of TSRA will likely begin
to stall around the I-40 corridor, so some vis impacts as that
line progresses. Rest of the day will have scattered TSRA, with
periods of low cigs/vis. Final line of TSRA will move through
around to after 03Z from NW to SE, with conditions beginning to
improve near to after the current TAF period. Winds will remain
predominately from the south.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      84  69  84  58 /  90  90  30  10
Clarksville    82  68  82  55 /  90  90  10  10
Crossville     79  63  78  53 /  90  80  60  20
Columbia       85  66  85  55 /  80  90  40  10
Cookeville     80  65  80  54 /  90  90  50  10
Jamestown      80  63  78  53 /  90  90  50  20
Lawrenceburg   84  66  84  56 /  70  90  40  20
Murfreesboro   85  66  84  55 /  90  80  40  10
Waverly        82  65  83  55 /  90  90  20  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for Bedford-Cannon-Cheatham-
Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy-
Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury-
Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-
Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson-
Wilson.

&&

SHORT TERM...Hurley
LONG TERM....Hurley
AVIATION.....Adcock

In the hours before

Special weather statement, May 8, 6:57 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Nashville TN
657 AM CDT Wed May 8 2024

TNZ009-010-030-031-081230-
Clay TN-Jackson TN-Macon TN-Smith TN-
657 AM CDT Wed May 8 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL SMITH...NORTHERN
JACKSON...CLAY AND EASTERN MACON COUNTIES THROUGH 730 AM CDT...

At 656 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Red Boiling Springs to 6
miles south of Lafayette. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lafayette, Celina, Gainesboro, Red Boiling Springs, Whitleyville,
Moss, and Bugtussle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3661 8551 3662 8541 3635 8552 3640 8598
      3642 8597 3643 8598 3644 8607 3663 8598
TIME...MOT...LOC 1156Z 276DEG 36KT 3661 8592 3643 8600

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Whitehead
Special weather statement, May 8, 7:17 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Nashville TN
717 AM CDT Wed May 8 2024

TNZ007-008-027-028-081245-
Robertson TN-Davidson TN-Wilson TN-Sumner TN-
717 AM CDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DAVIDSON...
SOUTHWESTERN SUMNER...NORTHWESTERN WILSON AND SOUTHEASTERN ROBERTSON
COUNTIES THROUGH 745 AM CDT...

At 717 AM CDT, Doppler radar was tracking a strong thunderstorm near
Goodlettsville, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Gallatin, Lebanon, Madison, Hendersonville, Mount Juliet,
Goodlettsville, White House, Millersville, Greenbrier, Lakewood,
Ridgetop, Old Hickory, Joelton, Green Hill, Bledsoe Creek State Park,
and Whites Creek.

This includes the following highways...
 Interstate 40 near mile marker 234.
 Interstate 65 between mile markers 91 and 105.
 Interstate 24 between mile markers 35 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3626 8688 3644 8686 3645 8633 3618 8635
TIME...MOT...LOC 1217Z 273DEG 31KT 3635 8678

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Shamburger
Local storm report, May 8, 7:40 AM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
740 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     Hail             1 SSE Red Boiling Sprin 36.52N 85.85W
05/08/2024  E1.00 Inch       Macon              TN   Public

&&

RRH
Local storm report, May 8, 7:57 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
757 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 AM     Hail             7 WNW Livingston        36.41N 85.44W
05/08/2024  E1.75 Inch       Overton            TN   Public

&&

RRH
Special weather statement, May 8, 7:57 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Nashville TN
757 AM CDT Wed May 8 2024

TNZ008-028>030-081330-
Wilson TN-Trousdale TN-Sumner TN-Smith TN-
757 AM CDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT SMITH...SOUTHEASTERN SUMNER...
NORTHERN WILSON AND TROUSDALE COUNTIES THROUGH 830 AM CDT...

At 757 AM CDT, Doppler radar was tracking a strong thunderstorm
near Laguardo, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Gallatin, Lebanon, Carthage, Hartsville, Mount Juliet, Gordonsville,
Hickman, South Carthage, Tuckers Crossroads, Dixon Springs, Pleasant
Shade, Bledsoe Creek State Park, Dickerson Chapel Recreation Area,
and Green Hill.

This includes the following highways...
 Interstate 40 between mile markers 230 and 263.
 Interstate 840 between mile markers 75 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3641 8584 3610 8587 3610 8589 3611 8589
      3612 8591 3610 8591 3611 8593 3610 8595
      3611 8596 3609 8599 3620 8655 3646 8648
TIME...MOT...LOC 1257Z 276DEG 35KT 3632 8633

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Shamburger
Local storm report, May 8, 8:37 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Nashville TN
837 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     Tstm Wnd Dmg     2 W Livingston          36.39N 85.35W
05/08/2024                   Overton            TN   Emergency Mngr

            Trees down on Walnut Grove Road.

0743 AM     Tstm Wnd Dmg     1 S Livingston          36.38N 85.33W
05/08/2024                   Overton            TN   Emergency Mngr

            Trees down on west Main Street in
            Livingston.

&&

Shamburger

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 3:52 AM CDTSpecial Weather StatementOHXStewart23 min
May 8, 3:58 AM CDTSevere Thunderstorm WarningOHXStewart47 min
May 8, 4:30 AM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart19 min
May 8, 5:00 AM CDTSpecial Weather StatementOHXMontgomery30 min
May 8, 5:27 AM CDTSpecial Weather StatementOHXMontgomery, Robertson33 min
May 8, 5:48 AM CDTAreal Flood AdvisoryOHXMontgomery, Robertson, Stewart3 hr
May 8, 5:55 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner35 min
May 8, 6:27 AM CDTSevere Thunderstorm WarningOHXMacon, Sumner33 min
May 8, 6:57 AM CDTSpecial Weather StatementOHXClay, Macon33 min
May 8, 7:10 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Pickett50 min
May 8, 7:17 AM CDTSpecial Weather StatementOHXSumner28 min
May 8, 7:23 AM CDTTornado WarningOHXClay, Jackson, Overton37 min
May 8, 7:51 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Macon, Robertson, Sumner, Trousdale3 hr
May 8, 7:54 AM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett51 min
May 8, 7:57 AM CDTSpecial Weather StatementOHXSmith, Trousdale, Wilson33 min
May 8, 8:35 AM CDTFlash Flood WarningOHXMontgomery, Stewart3 hr
May 8, 8:58 AM CDTAreal Flood AdvisoryOHXSmith, Wilson3 hr
May 8, 8:59 AM CDTSpecial Weather StatementOHXCumberland, Putnam46 min
May 8, 9:45 AM CDTAreal Flood AdvisoryOHXJackson, Overton, Putnam3 hr
May 8, 10:14 AM CDTFlash Flood WarningOHXSmith, Wilson3 hr
May 8, 10:54 AM CDTFlash Flood WarningOHXJackson, Overton, Putnam3 hr
May 8, 11:47 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale3 hr
May 8, 1:19 PM CDTSpecial Weather StatementOHXMontgomery26 min
May 8, 1:44 PM CDTSpecial Weather StatementOHXMontgomery31 min
May 8, 1:58 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson47 min
May 8, 2:01 PM CDTSpecial Weather StatementOHXCheatham29 min
May 8, 2:06 PM CDTTornado WarningOHXCheatham, Montgomery24 min
May 8, 2:10 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson35 min
May 8, 2:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson48 min
May 8, 2:35 PM CDTFlash Flood WarningOHXCheatham, Davidson, Montgomery, Robertson, Sumner3 hr
May 8, 2:41 PM CDTSevere Thunderstorm WarningOHXStewart49 min
May 8, 2:47 PM CDTTornado Warning Tornado observedOHXMontgomery, Robertson28 min
May 8, 3:09 PM CDTTornado WarningOHXRobertson36 min
May 8, 3:13 PM CDTTornado WarningOHXStewart47 min
May 8, 3:35 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry40 min
May 8, 3:37 PM CDTTornado WarningOHXRobertson, Sumner23 min
May 8, 3:42 PM CDTTornado WarningOHXMontgomery, Stewart30 min
May 8, 3:46 PM CDTFlash Flood WarningOHXMontgomery, Stewart3 hr
May 8, 3:52 PM CDTSevere Thunderstorm WarningOHXMontgomery38 min
May 8, 3:54 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart51 min
May 8, 3:56 PM CDTTornado WarningOHXHickman, Humphreys, Perry34 min
May 8, 3:58 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner47 min
May 8, 3:59 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne46 min
May 8, 4:06 PM CDTTornado WarningOHXHouston, Stewart24 min
May 8, 4:09 PM CDTFlash Flood WarningOHXHouston, Montgomery, Stewart3 hr
May 8, 4:18 PM CDTTornado WarningOHXLewis, Perry, Wayne27 min
May 8, 4:29 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson46 min
May 8, 4:30 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery45 min
May 8, 4:37 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery3 hr
May 8, 4:37 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson38 min
May 8, 4:42 PM CDTTornado WarningOHXHickman, Lewis, Maury33 min
May 8, 4:44 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Giles, Hickman, Humphreys and 7 more3 hr
May 8, 4:49 PM CDTTornado WarningOHXDickson, Houston, Montgomery10 min
May 8, 5:00 PM CDTTornado WarningOHXCheatham, Robertson30 min
May 8, 5:08 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXRobertson, Sumner37 min
May 8, 5:10 PM CDTTornado WarningOHXLewis, Maury35 min
May 8, 5:14 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson46 min
May 8, 5:23 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXRobertson, Sumner37 min
May 8, 5:23 PM CDTTornado WarningOHXDavidson, Robertson, Sumner12 min
May 8, 5:31 PM CDTFlash Flood Warning Considerable damage threatOHXCheatham, Davidson, Macon, Montgomery, Robertson, Smith and 3 more6 hr
May 8, 5:33 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson42 min
May 8, 5:39 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXMacon, Sumner, Trousdale, Wilson36 min
May 8, 5:41 PM CDTTornado Warning EmergencyOHXMarshall, Maury, Rutherford, Williamson34 min
May 8, 5:57 PM CDTTornado WarningOHXMacon, Sumner, Trousdale, Wilson33 min
May 8, 6:10 PM CDTTornado Warning Tornado observedOHXBedford, Marshall, Maury, Rutherford, Williamson35 min
May 8, 6:11 PM CDTSevere Thunderstorm WarningOHXDavidson, Smith, Sumner, Trousdale, Wilson34 min
May 8, 6:18 PM CDTAreal Flood AdvisoryOHXBedford, Cannon, Davidson, DeKalb, Marshall, Rutherford and 3 more3 hr
May 8, 6:26 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Smith, Trousdale, Wilson34 min
May 8, 6:27 PM CDTTornado WarningOHXSmith, Trousdale, Wilson33 min
May 8, 6:36 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford39 min
May 8, 6:42 PM CDTAreal Flood AdvisoryOHXClay, Cumberland, DeKalb, Fentress, Jackson, Macon and 4 more3 hr
May 8, 6:45 PM CDTTornado WarningOHXDeKalb, Putnam, Smith30 min
May 8, 6:50 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Smith, Warren, White, Wilson40 min
May 8, 6:52 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson23 min
May 8, 6:56 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXRobertson, Sumner15 hr

Nearby

Flash Flood Warnings in Tennessee, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.